# SDR ASAA2013121296873

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,325 hours, 7,194 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR WOULD NOT GO ON-LINE.  ACFT GROUNDED.    REPLACED C804 BUSS TIE CIRCUIT BREAKER IAW MM 24-21-41.  PERFORMED OPS TEST FOR AC GENERATION AND CONTROL SYS, IAW MM 24-21-00-700-803.
